RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2004, Issue 8, Pages 72–84 (Mi at1616)  

This article is cited in 1 scientific paper (total in 1 paper)

Queuing Systems

Unstable random access networks under a static conflict warning protocol

N. Yu. Margolis, A. A. Nazarov

Tomsk State University

Abstract: A model for a random access network controlled by a static conflict warning protocol is designed as a single-server queueing system with a retrial buffer. The domain of stable operation of the system, whose state probability distribution remains constant in a large time interval, is determined under asymptotic conditions. The mean stable operation time of the system is determined and shown to be large, almost infinite, for certain traffic intensities.

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2004, 65:8, 1240–1249

Bibliographic databases:

Presented by the member of Editorial Board: В. М. Вишневский

Received: 22.05.2003

Citation: N. Yu. Margolis, A. A. Nazarov, “Unstable random access networks under a static conflict warning protocol”, Avtomat. i Telemekh., 2004, no. 8, 72–84; Autom. Remote Control, 65:8 (2004), 1240–1249

Citation in format AMSBIB
\Bibitem{MarNaz04}
\by N.~Yu.~Margolis, A.~A.~Nazarov
\paper Unstable random access networks under a static conflict warning protocol
\jour Avtomat. i Telemekh.
\yr 2004
\issue 8
\pages 72--84
\mathnet{http://mi.mathnet.ru/at1616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2096069}
\transl
\jour Autom. Remote Control
\yr 2004
\vol 65
\issue 8
\pages 1240--1249
\crossref{https://doi.org/10.1023/B:AURC.0000038726.35872.22}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223577300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904240664}


Linking options:
  • http://mi.mathnet.ru/eng/at1616
  • http://mi.mathnet.ru/eng/at/y2004/i8/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lyubina T.V., Nazarov A.A., “Issledovanie nemarkovskoi modeli kompyuternoi seti svyazi, upravlyaemoi dinamicheskim protokolom dostupa”, Vestnik Tomskogo gosudarstvennogo universiteta. Upravlenie, vychislitelnaya tekhnika i informatika, 2012, no. 1, 16–27  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:154
    Full text:62
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020